# SDR USAA2013071100008

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA13110
- Condition: Delaminated
- Location: Rt Wing
- Part time: 60,268 hours, 41,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - BULGE & DELAMINATION ON NR 6 SPOILER ABOVE ACTUATOR ATTACH POINT APPROX 24" FROM INBD END & 12" FROM T/E.  REPLACED NR 6 SPOILER IAW AMM 27-61-11-404.
